# SDR 2004FA0000227

- Difficulty date: February 24, 2004
- Submitted: February 24, 2004
- Operation: General aviation
- Aircraft: N310VD
- Make and model: Cessna 310N
- Aircraft serial: 310N0123
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 460769
- Condition: Failed
- Location: Cabin
- Part time: 60 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED ANNUAL TEST ON FIRST TEST. THIS IS THE SECOND FAILURE OF THIS ELT MODEL. THE FIRST ONE FAILED AFTER FIRST YEAR ALSO. THAT ONE WAS SERIAL NUMBER 50035. IN THIS FAILURE, BATTERIES ARE FINE, BUT THE UNIT IS DEAD ELECTRONICALLY.
